Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bethanyd

Paula's Choise 2% bha burns my cheeks should I stop use?

Recommended Posts

When I use Paula's choice 2% bha it burns and makes my cheeks red. My forehead doesn't burn and thats pretty much the only place I really need it. Should I stop use or what?

Share this post


Link to post
Share on other sites

First, I'd say you should try a 1% concentration before giving up. Also, you could try switching formulas, as in try the lotion, gel, or liquid, whichever one you haven't already. I've found the gel to be gentler than the liquid, but those are the only two formulas I've tried.

Share this post


Link to post
Share on other sites

If you don't need it on your cheeks, there's no particular reason to use it there.

Or, maybe you apply it there only once or twice a week for now and let your skin get used to it more gradually.

If your forehead can handle the 2% and that's where you really need it, stick with that for sure. Don't be afraid to treat different parts of your face differently.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×